Asymptotic and Periodic Orbits Around L3 in the Photogravitational Restricted Three-Body Problem

Kalantonis, V.S.; Perdios, E.A.; Ragos, O.

Astrophysics and Space Science 301(1-4): 157-165


ISSN/ISBN: 0004-640X
Accession: 081969585

Download citation:  

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal

Asymptotic motion near the collinear equilibrium points of the photogravitational restricted three-body problem is considered. In particular, non-symmetric homoclinic solutions are numerically explored. These orbits are connected with periodic ones. We have computed numerically the families containing these orbits and have found that they terminate at both ends by asymptotically approaching simple periodic solutions belonging to the Lyapunov family emanating from L3.